View Full Version : finasteride...Anxiety 3 months in.

10-22-2015, 11:01 AM
Hi everyone, ive been on 1mg of fin' for about 3 months now, ive shedded a fair bit and my hair (on top only) is pretty thin, I can see and feel my scalp so easily :(

The shedding 'seems' to have eased a bit but i am still shedding hair from the top of my head, a bit of itching here and there aswell.

I told myself id stay out of this forum for the first 6 months, but i the anxiety is getting to me :(

Id just like to hear from a few people using fin' about when their hair started to thicken up again.

Should i be seeing small hairs 'sprouting'?

Im 27, Norwood 3, still receding blonde hair.

ive not experienced any side yet, other than a few spots here n there that i never usually get.

Thank you all.

10-26-2015, 02:34 AM
Hello Adam,
Being anxious while taking finasteride is a common practise. We all worry about the results and the side effects that may occur. Try not to think much of it. Take some actions to relieve your anxiety (I prefer to drink herbal teas to manage anxiety).

As about the result of the treatment, so my hair shedding has stopped after the 4th month of treatment. Not all of men are lucky enough to see small hairs 'sprouting' at the 3rd month of the treatment. It is all individual and nobody will tell you when you will see new hair growths. I started noticing new growth after the 6th month.